# SDR SWAA2015100844713

- Difficulty date: September 2, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 42,796 hours, 24,860 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT NR 1 WINDOW FRAME FORGINGS AT THE UPPER OTBD CORNER CRACKED.  REPAIRED FRAME IAW ACO.
